# SDR SCNA20250501149

- Difficulty date: June 4, 2024
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 51,566 hours, 28,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM SUPPORT, AT STA 986.5 & RBL 44 AT PAX CABIN W2.  PREVIOUS REPAIR ON FLOOR BEAM SUPPORT, AT STA 986.5 & RBL 44 AT PAX CABIN W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
